| Model Number |
ORG-9110A |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the multiple patient receiver (org) had a lit error light and dropped the signal to the zm transmitters.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the communication loss is affecting eight telemetry units on their cns-6201.He would like to send the multiple patient receiver (org) in for repair because the error light remains illuminated on the unit.He attempted to power cycle the org, but the error light did not clear.Biomed used a spare org to restore monitoring for the eight telemetry units that had gone into communication loss.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.